# SDR 71AA2020020693002

- Difficulty date: January 31, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N327T
- Make and model: Cessna 525B
- Aircraft serial: 0227
- Aircraft time: 5,216 hours, 4,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Line
- Part number: S26966N
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ON JANUARY 31, 2020, WE WERE ENROUTE WITH N327TX FROM WICHITA KANSAS, (ICT) TO VENICE FLORIDA, (VNC) CARRYING 6 PASSENGERS.  CONDITIONS WERE: LIGHT WINDS, VMC, DAYTIME.  APPROXIMATELY 25 MILES NORTH OF OUR DESTINATION, WHILE DESCENDING TO 4000 MSL, WE HAD RECEIVED AN "AFT BAGGAGE SMOKE" ANNUNCIATOR.  I IMMEDIATELY RAN THE EMERGENCY CHECK LIST FOR THIS MASTER WARNING CONDITION.  THE CHECKLIST CALLED FOR, "LAND AS SOON AS POSSIBLE".  WE DECLARED AN EMERGENCY AND QUERIED ATC FOR THE CLOSEST SUITABLE RUNWAY.  WE KNEW SARASOTA, (SRQ) WAS IMMEDIATELY ABEAM OUR POSITION AT APPROXIMATELY 12 MILES.GREG FULLER (CAPT)  CESSNA MOBILE SERVICE UNIT WAS CALLED OUT AND FOUND THAT A HYDRAULIC FITTING ABOVE THE AFT BAG PIT CEILING PANEL HAD DEVELOPED A SLIGHT LEAK AND WAS ATOMIZING FLUID THAT CAUSED THE SMOKE DETECTOR TO ACTIVATE. AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
